The Injective Hull of an Operator Ideal on Locally Convex Spaces.
Manuscripta mathematica, Tome 38 (1982), pp. 333-342
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1982__38_154863,
author = {L. Franco and C. Pineiro},
title = {The {Injective} {Hull} of an {Operator} {Ideal} on {Locally} {Convex} {Spaces.}},
journal = {Manuscripta mathematica},
pages = {333--342},
year = {1982},
volume = {38},
zbl = {0531.47036},
url = {http://geodesic.mathdoc.fr/item/MM2_1982__38_154863/}
}
L. Franco; C. Pineiro. The Injective Hull of an Operator Ideal on Locally Convex Spaces.. Manuscripta mathematica, Tome 38 (1982), pp. 333-342. http://geodesic.mathdoc.fr/item/MM2_1982__38_154863/